My question is I am 41 years old, and have been experiencing hot flashes for 3 years, my periods have been severely irregular, before this month it had been 7 months since the last one. And then i had 2! I have also had a really weird scaly rash on my left nipple for the past 3 months, it seems to be staying where its at. I do not have insurance or money, are these grave reasons to go to the doctor?
How are you? Menopause is complete when you have not had a period for 1 year. The symptoms vary from woman to woman, may last 5 or more years and may include irregular menstruation, hot flashes, night sweats, sleeping problems, vaginal infections, among others. In your case, you may be having perimenopause or the years leading to menopause. With regards to the rash on your left nipple, what other symptoms are present? This could be an infection or irritation and may warrant further evaluation if it persists. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.